# SDR CALA0300328

- Difficulty date: June 23, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N11651
- Make and model: Boeing 737524
- Aircraft serial: 28912
- Aircraft time: 15,411 hours, 8,225 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 INCH CRACK IN FUSELAGE SKIN OUTBOARD OF EE ACCESS DOOR AT STA 338 BETWEEN STRINGER 24R AND 25R. THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW ECRA 5330-03260.
